Volume 12, issue 2 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Erratum to “Stabilization for the automorphisms of free groups with boundaries”

Allen Hatcher and Nathalie Wahl

Geometry & Topology 12 (2008) 639–641

Correction to Geometry & Topology 9 (2005) 1295–1336

Abstract

We correct the proof of Theorem 4.1 in our paper “Stabilization for the automorphisms of free groups with boundaries” [Geom. Topol. 9 (2005) 1295-1336].

Keywords
Automorphism groups of free groups, homological stability, mapping class groups of 3-manifolds
Mathematical Subject Classification 2000
Primary: 20F28
Secondary: 57M07
References
Publication
Received: 14 January 2008
Accepted: 14 January 2008
Published: 12 May 2008
Authors
Allen Hatcher
Mathematics Department
Cornell University
Ithaca NY 14853
USA
http://www.math.cornell.edu/~hatcher/
Nathalie Wahl
Mathematics Department
University of Copenhagen
Universitetsparken 5
DK-2100 Copenhagen
Denmark
http://www.math.ku.dk/~wahl